# SDR AALA201712129034

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 58,666 hours, 25,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. AFT EMERGENCY EXIT LIGHTS ON WITH NORMAL POWER AND SWITCH IN ON POSITION. RESET EMERGENCY LIGHT SYSTEM PER TSM 24-00-00-810-818-A.
